So I've been on the pill for almost 3 months, coming to the end of my pack (10 left) and then will have a week off for my body to have a 'period'. anyways i was put on the pill because i suffer from severe period pains, diarrhoea, vomitting and heavy and irregular periods. the pill hadnt stopped the vomitting and diarrhoea which would happen every week or so for no reason, but the pill had stopped my periods until yesterday. i started to get really bad period pains yesterday morning and realised i was bleeding, i put a pad on and continued taking my pill, it got to evening time and i was in excrutiating pain so i grabbed a hot water bottle and ibuprofine which neither helped the pain. after getting no sleep from cramps all night i went to check my pad this morning and i discovered a large tissue type pink thing, looked like some sort of my insides had fallen out. it was about 7cm long 2cm thick and 5cm wide. i had unprotected sex a few weeks before so was worried it could have been a miscarriage but looks nothing like images ive googled. if anyone has any ideas please let me know!! thanks in advance